| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported routine line care flushes were done on a triple lumen picc.Maintenance fluids were infusing through the red lumen, and dressing was clean, dry, and intact.However, when we flushed the ns locked white lumen, it leaked saline from beneath the dressing.We removed the dressing to investigate, and it seemed to be leaking directly beneath the secure-a-cath.There was no patient injury.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to b.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking picc is confirmed; however, the exact cause is unknown.One video of a 5fr triple-lumen powerpicc was returned for evaluation.An initial visual observation of the video showed the device inserted into a patient and secured to with a securacath device.A clear liquid was seen leaking from the catheter within the securement device.No further details of the leak could be discerned from the video.Use residue was noted on the securacath and catheter; however, no additional damage was observed on either device.It is possible that compression of the catheter tubing within the securement device may have been a contributing factor to the observed leak.However, identification of a specific root cause could not be determined from the returned video alone.This complaint will be recorded for future trending and monitoring purposes.